# SDR HALA20231226287

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 46,998 hours, 7,426 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - GOT PACK 1 BLEED HI TEMP. ECAM. PERFORMED TSM 36-11-00-810-B64-A. FUNCTIONAL CHECK OF FAN AIR VALVE GOOD. REMOVED AND REPLACED HP BLEED VALVE PER AMM 36-11-51-00-804-A. OPS CHECK GOOD. LEAK CHECK GOOD
